Facebook Pixel
EmpowHER Guest


By Anonymous July 3, 2011 - 6:19pm
Rate This

So back in Apr. I took Plan B. I know it throws off your cycle for a while but I have a question. I took Plan B. because the condom broke and we weren't sure if some got in me or not because he pulled out before the condom broke. And it was five days before my period so it made it a week late. I was a 35 day cycle. Then the week of my period we did it again and the condom broke again but this time we were sure he pulled out because most of it got on his stomach and the back of my legs. So I got my period again in May like the 24th. It was 38 days. Now it's july and I haven't gotten my period yet for June and I think I have a yeast infection. I took a pregnancy test and it was negative. So I was wonder does the yeast infection change pregnancy test? Also I've been stressed alot to in the month of June. So I'm just wondering if it is late because of that. Also I have been cramping and my boobs are sore and my stomach hurts every now and then. Also I feel very dry down there and it feels like my discharge is caked in down there.

Also I took one of those tests that can tell you if I have a yeast infection or not and it said I did. So i've been eating alot of yogurt since yesterday. Like two a day. Will this clear it up or do I need one of those kits?

Add a Comment4 Comments

You have a lot going on! I'm sorry about the yeast infection...that is one of those conditions that are usually easily-treatable, but miserable as you are going through it.

You do need to use an over-the-counter medication for your yeast infection, and follow the directions exactly. If this medicine does not work, you would need to see your doctor, to make sure you do have a yeast infection (other vaginal infections can mimic the same symptoms). If this is your first yeast infection ever, it is recommended that you call your gynecologist first. Please know that the longer your yeast infection is left untreated, the more difficult it can be to treat it.

If the last time you had sex was in May, and you just took a pregnancy test in July and it was negative...you can trust in these test results that you are not pregnant, especially since you used a condom. The symptoms you are experiencing are most likely an upcoming period.

A yeast infection would not have an effect on home pregnancy test results.

You might be interested in this article, for future reference: Help! The condom broke during sex. Tips for preventing "wardrobe malfunctions".

Does this answer all of your questions?

July 3, 2011 - 7:24pm
EmpowHER Guest
Anonymous (reply to Alison Beaver)

Thanks for your reply.
I also want to know if the yeast infection delays your period. Or it could be the Plan B still throwing off my cycle. Also I was kinda confused about those kits for yeast infection and wasn't sure which one to get and when to use it since I'm supposed to get my period soon. I had an infection a while back but I went to the GYN to get in checked on an I got some medicine for it. It cleared it up. I guess it's back now. I wasn't eating yogurt everyday like I use too.

July 3, 2011 - 7:52pm
(reply to Anonymous)

Plan B would not be effecting your cycle, since you took it over 2 months ago. A yeast infection would not delay your period, but any new medication you take for it (including antibiotics) could theoretically cause a slight change in your menstrual cycle.

Please know that consuming yogurt will not prevent yeast infections, but most studies suggest that daily consumption of yogurt has shown to help lessen occurrence of yeast infections for some women (other studies have not shown yogurt as being beneficial to yeast infection prevention). Here is more information about yeast infections: http://www.empowher.com/condition/yeast-infection/definition.

If you recently had a vaginal infection, and were given medication by your GYN...it is very important to call your GYN back and let him/her know your current symptoms. Please do not treat this yourself, as you may have a recurring infection, it may not be a yeast infection (there are other vaginal infections that are not yeast infections, but are just as easy to cure...it just takes a specific type of antibiotic). Many doctors prescribe women a "generic" antibiotic that cures most yeast infections. If the medication you were given did not completely cure your infection, it is imperative that you be tested again and given a specific antibiotic to cure your specific infection, so that it will not recur.

Please let us know what your doctor recommends!

July 3, 2011 - 8:48pm
EmpowHER Guest
Anonymous (reply to Alison Beaver)

Thanks I will make an appt. soon.

July 3, 2011 - 9:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.